# SDR A6WA201140056

- Difficulty date: January 25, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE COVER DOOR ACCESS PANEL HAS CRACK IN CORNER EXTENDING FROM WELD.  REPAIRED APU ENCLOSURE DOOR 311B2 IAW REO 601R-49-11-070, REB B.
